RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 51–58 (Mi mz3583)  

This article is cited in 12 scientific papers (total in 12 papers)

Uniqueness of Franklin series

G. G. Gevorkyan


Full text: PDF file (542 kB)

English version:
Mathematical Notes, 1989, 46:2, 609–615

Bibliographic databases:

UDC: 517
Received: 18.05.1988

Citation: G. G. Gevorkyan, “Uniqueness of Franklin series”, Mat. Zametki, 46:2 (1989), 51–58; Math. Notes, 46:2 (1989), 609–615

Citation in format AMSBIB
\Bibitem{Gev89}
\by G.~G.~Gevorkyan
\paper Uniqueness of Franklin series
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 51--58
\mathnet{http://mi.mathnet.ru/mz3583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019049}
\zmath{https://zbmath.org/?q=an:0707.42020|0696.42018}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 609--615
\crossref{https://doi.org/10.1007/BF01137624}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800018}


Linking options:
  • http://mi.mathnet.ru/eng/mz3583
  • http://mi.mathnet.ru/eng/mz/v46/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gevorkyan, “On the uniqueness of trigonometric series”, Math. USSR-Sb., 68:2 (1991), 325–338  mathnet  crossref  mathscinet  zmath  isi
    2. G. G. Gevorkyan, “Majorants and uniqueness of series in the Franklin system”, Math. Notes, 59:4 (1996), 373–391  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Kostin, “Reconstructing Coefficients of Series from Certain Orthogonal Systems of Functions”, Math. Notes, 73:5 (2003), 662–679  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. G. Gevorkyan, “Uniqueness Theorems for Series in the Franklin System”, Math. Notes, 98:5 (2015), 847–851  mathnet  crossref  crossref  mathscinet  isi  elib
    5. G. G. Gevorkyan, “Uniqueness Theorem for Multiple Franklin Series”, Math. Notes, 101:2 (2017), 219–229  mathnet  crossref  crossref  mathscinet  isi  elib
    6. K. A. Navasardyan, “Uniqueness theorems for multiple Franklin series”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:3 (2017), 241–249  mathnet  zmath
    7. Gevorkyan G.G. Poghosyan M.P., “On Recovery of Coefficients of Franklin Series With a “Good” Majorant of Partial Sums”, J. Contemp. Math. Anal.-Armen. Aca., 52:5 (2017), 254–260  crossref  isi
    8. Gevorkyan G.G. Navasardyan K.A., “On Haar Series of a-Integrable Functions”, J. Contemp. Math. Anal.-Armen. Aca., 52:3 (2017), 149–160  crossref  isi
    9. Keryan K.A., “A Uniqueness Theorem For Franklin Series”, J. Contemp. Math. Anal.-Armen. Aca., 52:2 (2017), 92–101  crossref  isi
    10. Keryan K.A., “Uniqueness Theorem For Sequences of Piecewise Polynomial Functions”, Armen. J. Math., 9:1 (2017), 27–34  isi
    11. K. A. Navasardyan, “On a uniqueness theorem for the Franklin system”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:2 (2018), 93–100  mathnet
    12. Ginovyan M. Keryan K., “Reconstruction of Martingales and Applications to Multiple Haar Series”, Stud. Sci. Math. Hung., 55:4 (2018), 542–558  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020